Join us in via Zoom or In Person in the

Virtual Dance Room

Agenda for Session #155 Friday, March 10, 2023 – 7:30pm-11:15pm-ish CDT

(Doors Open – 7:00pm / Repertoire Workshop – 7:30pm / Dance Party – 8:00pm / Discussion – 11:15pm-ish until)

<u>Post-Dance Discussion Topic: General Discussion – No Specific Topic</u>

Attend via Zoom Link

https://zoom.us/j/8478468139
Subscribe for Passcode and/or Session Invite Link:
www.virtualdanceroom.net/subscribe/

Attend in Person

The Color Club (Vaccination Required, Masking)
4146 N Elston Av (Elston & Hamlin), Chicago 60618
Enter on Hamlin – 2nd Floor Classroom (right)

Paul Collins – Chicago, IL	Marvin Moehle – Granite City, IL
Alene/Charles Boyar – Rochester, NY	Melissa Boutell – Grand Rapids, MI Area
Barbara Bleisch – St Louis, MO	Michael Kuharski – Madison, WI
Barbara Merson – Portland, ME	Mitch Miller – Fairfax VT
Beth Zweigoron – Greenville, SC	Nairy Digris/Terry McGibbon – Roseville, MN
Bill Cope – San Jose, CA (Live Music)	Patrick McMonagle - Seattle, WA
Catherine Rudin – Wayne, NE	Sharon Flory – New York, NY
Chris Wild – Sydney, Australia	Shirley Johnson – Austin, TX (Live Music)
Judy Silver – Toronto, Ontario Canada	Susan Rose – Waltham, MA
Karen Tutkowski – Milwaukee, WI	Theresa Utschig – Milwaukee, WI
Kathy Molga – San Antonio, TX	Tom Ott – Southfield, MI
Leslie Scott/Chris Gecik – Columbus, OH	Tombo Koyama – Kobe, Japan
Linda Mansdorf – Greenbelt, MD	Yannis Economou – Glenview, IL
Clara Byom – Albuquerque, NM (Live Music)	John Parrish– Oak Park, MI (Live Music)

For links to lots of other dance stuff, visit the Virtual Dance Room website: www.virtualdanceroom.net

Next Week - Catherine Rudin, Judy Silver, Sharon Flory, Jon Parrish (Live Music)

Support the Virtual Dance Room with Online or Offline Donations!

Visit: www.virtualdanceroom.net/donate/
Thank You for your participation and support!

Virtual Dance Room

Session #155 – Friday March 10, 2023

Times are approximate – Schedule Subject to Change

Submit <u>requests in advance</u> at <u>www.virtualdanceroom.net/requests/</u> (new online form) or in-session send a CHAT message to Melissa

Attend via Zoom

Zoom Link: https://zoom.us/j/8478468139
Subscribe for Passcode and/or Session Invite Link:
www.virtualdanceroom.net/subscribe/

Attend in Person

The Color Club (Vaccination Required, Masking) 4146 N Elston Av (Elston & Hamlin), Chicago 60618 Enter on Hamlin – Stairs to 2nd Floor Classroom (right)

VDR Program

Virtual Dance Room Door Opens (Set Times/Durations Approximate)

7:00 – Warmups, Ice Breakers, Music, Discussion

Repertoire Dance Workshop

7:30 – Set 050 – Dance Repertoire Workshop (30 min) – Paul Collins (Chicago, Ilinois)

Virtual Dance Room Party Session

- 8:00 Set 100 Programmed Dances + Requests (~45 min)
- ~8:50 Set 200 Guest Host 1 (~30 min) Michael Kuharski (Madison, Wisconsin)
- ~9:20 –Set 300 Guest Host 2 (~30 min) Mitch Miller (Fairfax, Vermont)
- ~9:50 Set 410 Guest Host 3 (~30 min) Clara Byom (Albuquerque, New Mexico) (Live Music)
- ~10:20 Set 500 Programmed Dances + Requests (~60-70 min)
- ~11:20-ish Set 600 Last Dance Set (~5-10 min)

Tonight's Post Dance Discussion

- ~11:30-ish General Discussion No Specific Topic
- Discussion Host(s): n/a
- Bring snacks, drinks, a sense of humor and an insane desire to socialize late!
- Showing Dance / Music Videos as Time/Interest Permits

